# SDR SWAA2023090586758

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL MACHINE LOC BETWEEN BS 344 TO BS 360 AND BL 0 FWD GALLEY AREA 2023-491785<[01] REPLACED INTERCOSTAL AND FASTENERS LOC BETWEEN BS 344 TO BS 360 AND BL 0 FWD GALLEY AREA. IAW B737-700 SRM 51-40-02-0G-0 DWG 141A5400 SHEET 32 REV- SRM 51-10-02-0G-0 ITEM 9.SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOC BETWEEN BS 344 TO BS 360 AND BL 0 FWD GALLEY AREA. IAW B737-700 SRM 51-40-02-0G-0 DWG 141A5400 SHEET 32 REV- SRM 51-10-02-0G-0 ITEM 9.SEE INDIVIDUAL SIGN OFFS BELOW.AS RII
